# SDR DALA2019030300052

- Difficulty date: March 2, 2019
- Submitted: March 3, 2019
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 54,713 hours, 7,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 73-74, Y-B FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-001 AND DRAWING F53478040. LP 0967240
